American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 68 found      Go to page: 1 2 3

[1] Teodor Banica, Julien Bichon and Stephen Curran. Quantum automorphisms of twisted group algebras and free hypergeometric laws. Proc. Amer. Math. Soc. 139 (2011) 3961-3971. MR 2823042.
Abstract, references, and article information   
View Article: PDF

[2] Nantel Bergeron and Jean-Louis Loday. The symmetric operation in a free pre-Lie algebra is magmatic. Proc. Amer. Math. Soc. 139 (2011) 1585-1597. MR 2763748.
Abstract, references, and article information   
View Article: PDF

[3] A. L. Agore. Limits of coalgebras, bialgebras and Hopf algebras. Proc. Amer. Math. Soc. 139 (2011) 855-863. MR 2745638.
Abstract, references, and article information   
View Article: PDF

[4] Miodrag Cristian Iovanov and Lars Kadison. When weak Hopf algebras are Frobenius. Proc. Amer. Math. Soc. 138 (2010) 837-845. MR 2566549.
Abstract, references, and article information   
View Article: PDF

[5] Claude Cibils, Aaron Lauve and Sarah Witherspoon. Hopf quivers and Nichols algebras in positive characteristic. Proc. Amer. Math. Soc. 137 (2009) 4029-4041. MR 2538564.
Abstract, references, and article information   
View Article: PDF

[6] Sebastian Burciu. Normal Hopf subalgebras of semisimple Hopf algebras. Proc. Amer. Math. Soc. 137 (2009) 3969-3979. MR 2538556.
Abstract, references, and article information   
View Article: PDF

[7] Jyotishman Bhowmick. Quantum isometry group of the $n$-tori. Proc. Amer. Math. Soc. 137 (2009) 3155-3161. MR 2506475.
Abstract, references, and article information   
View Article: PDF

[8] Akira Masuoka. Semisimplicity criteria for irreducible Hopf algebras in positive characteristic. Proc. Amer. Math. Soc. 137 (2009) 1925-1932. MR 2480272.
Abstract, references, and article information   
View Article: PDF

[9] Gongxiang Liu. On Noetherian affine prime regular Hopf algebras of Gelfand-Kirillov dimension 1. Proc. Amer. Math. Soc. 137 (2009) 777-785. MR 2457414.
Abstract, references, and article information   
View Article: PDF

[10] Juan Cuadra. A Hopf algebra having a separable Galois extension is finite dimensional. Proc. Amer. Math. Soc. 136 (2008) 3405-3408. MR 2415022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rui Miguel Saramago. Dieudonné rings associated with $K(n)_\ast \underline {k(n)}_{ \ast }$. Proc. Amer. Math. Soc. 136 (2008) 2699-2709. MR 2399031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lars Kadison. Infinite index subalgebras of depth two. Proc. Amer. Math. Soc. 136 (2008) 1523-1532. MR 2373579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lindsay N. Childs. Some Hopf Galois structures arising from elementary abelian $p$-groups. Proc. Amer. Math. Soc. 135 (2007) 3453-3460. MR 2336557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. Linchenko and S. Montgomery. Semiprime smash products and $H$-stable prime radicals for PI-algebras. Proc. Amer. Math. Soc. 135 (2007) 3091-3098. MR 2322738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Piotr Grzeszczuk and Malgorzata Hryniewicka. Actions of pointed Hopf algebras with reduced pi invariants. Proc. Amer. Math. Soc. 135 (2007) 2381-2389. MR 2302559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Nicolás Andruskiewitsch and Shouchuan Zhang. On pointed Hopf algebras associated to some conjugacy classes in $\mathbb{S}_n$. Proc. Amer. Math. Soc. 135 (2007) 2723-2731. MR 2317945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chia-Hsin Liu and James J. Zhang. Artinian Hopf algebras are finite dimensional. Proc. Amer. Math. Soc. 135 (2007) 1679-1680. MR 2286075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gongxiang Liu and Fang Li. Pointed Hopf algebras of finite corepresentation type and their classifications. Proc. Amer. Math. Soc. 135 (2007) 649-657. MR 2262859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] V. M. Petrogradsky, Yu. P. Razmyslov and E. O. Shishkin. Wreath products and Kaluzhnin-Krasner embedding for Lie algebras. Proc. Amer. Math. Soc. 135 (2007) 625-636. MR 2262857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Teodor Banica and Sergiu Moroianu. On the structure of quantum permutation groups. Proc. Amer. Math. Soc. 135 (2007) 21-29. MR 2280170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Siu-Hung Ng. Hopf algebras of dimension $2p$. Proc. Amer. Math. Soc. 133 (2005) 2237-2242. MR 2138865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Phùng Hô Hai. The homological determinant of quantum groups of type $A$. Proc. Amer. Math. Soc. 133 (2005) 1897-1905. MR 2137853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lining Jiang, Maozheng Guo and Min Qian. The duality theory of a finite dimensional discrete quantum group. Proc. Amer. Math. Soc. 132 (2004) 3537-3547. MR 2084075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Marco A. Farinati and Andrea L. Solotar. G-structure on the cohomology of Hopf algebras. Proc. Amer. Math. Soc. 132 (2004) 2859-2865. MR 2063104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter Schauenburg. A quasi-Hopf algebra freeness theorem. Proc. Amer. Math. Soc. 132 (2004) 965-972. MR 2045410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Shlomo Gelaki and Edward S. Letzter. An affine PI Hopf algebra not finite over a normal commutative Hopf subalgebra. Proc. Amer. Math. Soc. 131 (2003) 2673-2679. MR 1974322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lars Kadison. Hopf algebroids and H-separable extensions. Proc. Amer. Math. Soc. 131 (2003) 2993-3002. MR 1993204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Nazih Nahlus. Lie algebras and separable morphisms in pro-affine algebraic groups. Proc. Amer. Math. Soc. 131 (2003) 1321-1327. MR 1949860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Julien Bichon. Quantum automorphism groups of finite graphs. Proc. Amer. Math. Soc. 131 (2003) 665-673. MR 1937403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Declan Quinn and Serban Raianu. Semiprime crossed products over copointed Hopf algebras. Proc. Amer. Math. Soc. 131 (2003) 29-33. MR 1929019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 68 found      Go to page: 1 2 3